MathSciNet Relay Station
MathSciNet bibliographic data
MR652449 (83h:60020) 60E07 (33A40)
Ismail, Mourad E. H.; Miller, Kenneth S. An infinitely divisible distribution involving modified Bessel functions. Proc. Amer. Math. Soc. 85 (1982), no. 2, 233–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement